Alert archive / Texas / Tornado Warnings in 2020
Tornado Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this tornado warning at Jul 26, 2020, 3:27 AM CDT for Cameron County, Texas. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2020, 3:27 AM CDT (08:27 UTC)
- Expired
- Jul 26, 2020, 4:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 1 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:34 AM CDT | TSTM WND DMG | 4 Se Brownsville, TX | PUBLIC REPORT OF POWER LINES DOWN NEAR CALIFORNIA RD. AND S DAKOTA AVE. POSSIBLE TORNADO. TIME ESTIMATED. |
| Jul 26, 3:34 AM CDT | TORNADO | 3 E Brownsville, TX | ROOF BLOWN OFF OF HOUSE AND TREES DOWN ON IOWA STREET. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED. |
| Jul 26, 3:35 AM CDT | TORNADO | 3 Ese Brownsville, TX | AIRPORT MANAGER REPORTS DAMAGE ON THE WESTERN SIDE OF BROWNSVILLE SOUTH PADRE ISLAND INTERNATIONAL AIRPORT. AIRCRAFT WAS MOVED, WINDOWS BLOWN OUT OF BUILDING(S) AND DAMAGE TO PERIMETER FENCE. TIME ESTIMATED. |
| Jul 26, 3:45 AM CDT | TSTM WND DMG | Brownsville, TX | SIGNIFICANT DAMAGE OF FENCES AND ROOF AND SEVERAL TREES BLOWN DOWN |
| Jul 26, 3:45 AM CDT | NON-TSTM WND GST 50 | Brownsville, TX | SEVERAL REPORTS OF TREES AND BUSINESS SIGNS DOWN NEAR SOUTHMOST AND BROWNSVILLE/SPI AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 11:05 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 8.5 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
186
WFUS54 KBRO 260827
TORBRO
TXC061-260900-
/O.NEW.KBRO.TO.W.0004.200726T0827Z-200726T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Brownsville TX
327 AM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has issued a
* Tornado Warning for...
Southeastern Cameron County in Deep South Texas...
* Until 400 AM CDT.
* At 327 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Besteiro Middle School, or near Southmost, moving
north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
South Point around 330 AM CDT.
Southmost, Downtown Brownsville, Lincoln Park, Brownsville South
Padre Island International Airport, Lopez High School, Villa
Pancho, Southmost Elementary School, Besteiro Middle School, North
Brownsville Little League and Brownsville Public Library Southmost
Branch around 335 AM CDT.
Rivera High School, El Jardin Elementary School, Perkins Middle
School, Gonzalez Elementary School, Brownsville Fire Department
Station Six, Hanna High School, B I S D Administration Building,
Martin Elementary School, Dean Porter Park and Stell Middle School
around 340 AM CDT.
Port Of Brownsville, Cameron Park, Gallegos Elementary School,
Vela Middle School, Brownsville Event Center, Northside Transfer
Station, Brownsville Golf Center, Sunrise Mall, Valley Regional
Medical Center and Driscoll Childrens Hospital around 345 AM CDT.
Olmito and Brownsville Sports Park around 350 AM CDT.
Brownsville, Rancho Verde Elementary School and Olmito Lake around
355 AM CDT.
Los Fresnos, Laureles, Los Fresnos High School, Los Fresnos City
Offices, Lopez - Riggins Elementary School, Palmer Laasko
Elementary, Los Cuates, Resaca Middle School, Library Memorial
Middle School and Holly Beach around 400 AM CDT.
Other locations impacted by this tornadic thunderstorm include Palm
Grove Elementary School, A.x. Benavides Elementary School, Resaca De
La Palma National Battlefield, Dancy Building, Rosa Allala Park,
Antonio Gonzales Park, Indian Lake, Central Avenue Park, Edelstein
Park and Ruiz Park.
This includes the following highways...
Interstate Highway 69 E between mile markers 1 and 12.
US Highway 281 near mile marker 838.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2584 9740 2586 9741 2584 9741 2585 9745
2588 9746 2588 9750 2590 9750 2589 9752
2592 9754 2614 9757 2614 9730 2613 9728
2593 9730 2592 9733 2593 9735 2591 9737
2589 9736 2588 9737 2587 9736 2584 9737
TIME...MOT...LOC 0827Z 180DEG 26KT 2584 9742
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
54What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Jul 26, 1:02 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 26, 1:02 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
102 AM CDT Sun Jul 26 2020
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Hazardous aviation conditions continue over the next
several hours as Hurricane Hanna continues to move inland. KHRL
went down earlier this evening due to a power hit, so have been
relying on radar and nearby observations to extrapolate conditions
at KHRL. Heavy rain will bring visibilities down periodically and
lead to slick runways at times. Winds will continue to shift out
of the south and then southeast later on Sunday as Hanna moves to
the southwest. Gusts have been gusting to 50 knots at KMFE and
near KHRL over the last hour or two and these gusts should
continue through the night. Kept LLWS for all the the TAF sites
through most of Sunday morning. Overall conditions will improve
east to west by midday tomorrow, with rain gradually diminishing
in the afternoon, becoming more showery and winds decreasing.
&&
.PREV DISCUSSION... /issued 642 PM CDT Sat Jul 25 2020/
..00z Aviation Update...
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...Flying conditions continue to be very adverse across
Deep South Texas as Hurricane Hanna makes landfall across coastal
Kenedy County. Latest surface observations across the region show
generally MVFR ceilings in place, with a few VFR observations.
The main concern, other than the various flight rules, are the
very gusty winds occurring at the surface and just above the
surface. Gusts have generally been around 40-50 knots at MFE, HRL,
and BRO over the past few hours. Kept LLWS for all the the TAF
sites through most of Sunday morning. As Hanna continues to move
inland and moves more southwest, winds will turn more southerly to
southeasterly and increase further overnight tonight, especially
at HRL and MFE. Went ahead and removed TS out of all of the TAFs
with this update. There may be a few rumbles of thunder over the
next 24 hours, but Hanna is not producing much lightning right.
Will update the forecast if this changes. Overall conditions will
improve east to west by midday tomorrow, with rain gradually
diminishing in the afternoon, becoming more showery and winds
decreasing.
PREV DISCUSSION... /issued 502 PM CDT Sat Jul 25 2020/
.HURRICANE HANNA MAKING LANDFALL...
SHORT TERM (Tonight through Sunday Night): Hurricane Hanna is in
the process of transitioning from the western Gulf of Mexico to
the inland areas of Deep South Texas and the Rio Grand Valley, and
a plethora of Watches, Warnings, and Advisories (Hurricane
Warning, Tropical Storm Warning, Storm Surge Warning, Flash Flood
Watch, Coastal Flood Advisory, High Surf Advisory) are in effect
within the BRO CWFA. Conditions will deteriorate from now through
the overnight hours as Hanna treks west-southwest across the
region. Although Hanna is forecast to be just across the Rio
Grande River in Mexico around sunrise Sunday, additional showers
and thunderstorms moving inland on Sunday through Sunday night
could exacerbate any flooding that develops tonight within Deep
South Texas and the Rio Grande Valley.
LONG TERM (Monday through Saturday): A general elongated 500 mb
trough axis will remain in place across Deep South TX and the RGV
from Mon through Wed. This will combine with leftover tropical
moisture from the remnants of Hanna to maintain the conv chcs
during the first half of next week. The 500 mb ridging will start
rebuilding over the TX Coastline and the RGV during the latter
half of the week allowing for hotter temps and lower conv chcs.
The GFS wants to hold on to the pops a bit longer versus the ECMWF
which shuts down the pops pretty quickly after Wed.
MARINE (Now through Sunday Night): Buoy 42020 reported southeast
winds around 52 knots gusting to around 70 knots with seas of 21
feet with a period of 9 seconds at 1450 CDT/1950 UTC. Dangerous
marine conditions are expected tonight through Sunday as Hurricane
Hanna transitions from the open waters of the Lower Texas Coast to
the inland areas of Deep South Texas and the Rio Grande Valley.
Although winds and seas will improve markedly for Sunday night, a
Small Craft Advisory may still be needed for the Laguna Madre and
Gulf of Mexico waters from 0 to 60 nautical miles offshore due to
remaining strong winds and rough seas.
Monday through Thursday: Surface ridging over the Gulf of Mex will
maintain a general light to moderate onshore flow pattern along
the lower TX coastline next week. Some of the Gulf swells may
experience SCA swells into Mon with conditions improving
afterwards. Some SCEC swells may linger across the Gulf waters
through Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 87 80 88 78 / 80 60 60 50
BROWNSVILLE 86 80 87 78 / 80 60 70 50
HARLINGEN 85 78 88 76 / 80 70 70 50
MCALLEN 83 78 85 77 / 90 70 80 50
RIO GRANDE CITY 84 76 87 76 / 80 70 80 50
SOUTH PADRE ISLAND 85 82 84 80 / 80 60 50 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for TXZ248>257-351-353.
Flash Flood Watch through this evening for TXZ248>257-351-353.
High Rip Current Risk through Monday morning for TXZ256-257.
Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
257.
High Surf Advisory until 9 AM CDT Monday for TXZ256-257.
GM...Tropical Storm Warning for GMZ130-132-135-150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Aviation Update...69-FarrisHazardous weather outlook, Jul 26, 1:51 AM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 151 AM CDT Sun Jul 26 2020 TXZ248>257-351-353-270700- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 151 AM CDT Sun Jul 26 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A Tropical Storm Warning is in effect for Kenedy, Brooks, Willacy, Jim Hogg, Zapata, Starr, Hidalgo, and Cameron County until Monday morning. A Flash Flood Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 7 PM CDT Sunday. A Storm Surge Warning is in effect for the coastal portions of Kenedy County until Monday morning. A Coastal Flood Advisory is in effect for the coastal portions of Cameron and Willacy County until 7 PM CDT Sunday. A High Surf Advisory and a High Rip Current Risk are in effect for the coastal portions of Cameron and Willacy County until 9 AM CDT Monday. A Tornado Watch is in effect for Cameron, Willacy, Hidalgo, Brooks, and Kenedy counties through 9 AM CDT Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday The potential for flash flooding continues across deep South Texas Sunday...especially across areas that have already experienced flooding...as the outer rain bands associated with Tropical Storm Hanna continue to develop and move across the area Sunday producing heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. GMZ130-132-135-150-155-170-175-270700- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 151 AM CDT Sun Jul 26 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight A Tropical Storm Warning has replaced the Hurricane Waning for the Laguna Madre north of the mouth of the Arroyo Colorado and for all of the Gulf of Mexico waters through Monday morning. A Tropical Storm Warning will remain in effect for the Laguna Madre south of the mouth of the Arroyo Colorado through Monday morning. A Tornado Watch is in effect for all of the lower Texas coastal waters through 9 AM CDT Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. Castillo
In the hours before
Local storm report, Jul 25, 11:31 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1131 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM NON-TSTM WND DMG MCALLEN 26.21N 98.24W
07/25/2020 HIDALGO TX PUBLIC
PUBLIC REPORT OF LARGE HEALTHY TREE BROKEN
IN HALF AND SMALL TREE WITH NUMEROUS BROKEN
BRANCHES. MESSAGE RELAYED VIA SOCIAL MEDIA
WITH PHOTOS AND VIDEO.
&&Local storm report, Jul 25, 11:42 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1142 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM NON-TSTM WND DMG 1 N ELSA 26.31N 98.00W
07/25/2020 HIDALGO TX PUBLIC
PUBLIC REPORT OF LARGE TREE WITH BROKEN
LIMBS. REPORT VIA SOCIAL MEDIA VIDEO.
&&Local storm report, Jul 26, 12:04 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1204 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM FLASH FLOOD HARLINGEN 26.20N 97.69W
07/26/2020 CAMERON TX PUBLIC
PUBLIC REPORTED FLOODING IN THE AREA AND
WATER IS NOW ENTERING HOMES. RELAYED VIA
SOCIAL MEDIA.
&&
AMLocal storm report, Jul 26, 12:10 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1210 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM FLASH FLOOD HARLINGEN 26.20N 97.69W
07/26/2020 CAMERON TX PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
HARLINGEN. PUBLIC REPORTED FLOODING IN THE
AREA WITH WATER UP TO KNEES. WATER IS NOW
ENTERING HOMES. RELAYED VIA SOCIAL MEDIA.
&&
AMLocal storm report, Jul 26, 2:33 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
233 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLOOD 2 NNW PHARR 26.20N 98.20W
07/26/2020 HIDALGO TX BROADCAST MEDIA
FLOODED PARKING LOT RELAYED VIA BROADCAST
MEDIA.
&&
AMLocal storm report, Jul 26, 3:08 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
308 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM NON-TSTM WND DMG 1 S ROMA 26.40N 99.00W
07/26/2020 STARR TX PUBLIC
TIN ROOF BLOWN OFF OF RAMIREZ SERVICE
STATION IN ROMA. PHOTO RELAYED VIA SOCIAL
MEDIA.
&&
AMThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:13 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 14 hr |
| Jul 25, 8:56 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 89 min |
| Jul 25, 9:32 PM CDT | Special Marine Warning | BRO | 88 min | |
| Jul 25, 10:00 PM CDT | Special Marine Warning | BRO | 45 min | |
| Jul 25, 10:03 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 7 hr |
| Jul 25, 10:08 PM CDT | Special Marine Warning | BRO | 37 min | |
| Jul 25, 10:50 PM CDT | Special Marine Warning | BRO | 55 min | |
| Jul 25, 11:26 PM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 110 min |
| Jul 25, 11:34 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Jul 25, 11:34 PM CDT | Special Marine Warning | BRO | 56 min | |
| Jul 26, 12:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jul 26, 12:30 AM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| Jul 26, 12:48 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 3 hr |
| Jul 26, 1:07 AM CDT | Areal Flood Advisory | BRO | Cameron | 113 min |
| Jul 26, 1:31 AM CDT | Special Marine Warning | BRO | 44 min | |
| Jul 26, 1:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 2 hr |
| Jul 26, 2:14 AM CDT | Flash Flood Warning | BRO | Cameron | 8 hr |
| Jul 26, 2:21 AM CDT | Special Marine Warning | BRO | 54 min | |
| Jul 26, 2:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 2:34 AM CDT | Areal Flood Advisory | BRO | Cameron | 40 min |
| Jul 26, 3:13 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 7 hr |
| Jul 26, 3:24 AM CDT | Flash Flood Warning | BRO | Cameron, Kenedy, Willacy | 7 hr |
| Jul 26, 4:00 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 30 min |
| Jul 26, 4:07 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 23 min |
| Jul 26, 4:17 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 6 hr |
| Jul 26, 4:30 AM CDT | Special Marine Warning | BRO | 90 min | |
| Jul 26, 5:19 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 82 min |
| Jul 26, 5:39 AM CDT | Areal Flood Advisory | BRO | Kenedy | 111 min |
| Jul 26, 5:48 AM CDT | Flash Flood Warning | BRO | Hidalgo | 13 hr |
| Jul 26, 6:00 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| Jul 26, 6:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 6:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| Jul 26, 8:34 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 3 hr |
| Jul 26, 9:02 AM CDT | Tornado Warning | BRO | Hidalgo | 13 min |
| Jul 26, 10:04 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 9 hr |
| Jul 26, 10:14 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 6 hr |
| Jul 26, 10:33 AM CDT | Small Craft Advisory | BRO | 18 hr | |
| Jul 26, 10:44 AM CDT | Flash Flood Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 11:22 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 3 hr |
| Jul 26, 11:25 AM CDT | Tornado Warning | BRO | Hidalgo | 11 min |
| Jul 26, 11:42 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy | 4 hr |
| Jul 26, 11:52 AM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| Jul 26, 11:57 AM CDT | Special Weather Statement | BRO | Cameron | 48 min |
| Jul 26, 12:30 PM CDT | Tornado Warning | BRO | Kenedy, Willacy | 45 min |
| Jul 26, 12:33 PM CDT | Special Marine Warning | BRO | 42 min | |
| Jul 26, 12:47 PM CDT | Tornado Warning | BRO | Brooks, Kenedy | 28 min |
| Jul 26, 1:04 PM CDT | Tornado Warning | BRO | Brooks | 26 min |
| Jul 26, 1:17 PM CDT | Special Weather Statement | BRO | Brooks | 28 min |
| Jul 26, 1:34 PM CDT | Special Weather Statement | BRO | Zapata | 41 min |
| Jul 26, 1:36 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Jim Hogg, Starr | 4 hr |
| Jul 26, 2:16 PM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 9 hr |
| Jul 26, 2:23 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 7 hr |
| Jul 26, 2:39 PM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 2:42 PM CDT | Special Weather Statement | BRO | Starr | 48 min |
| Jul 26, 5:38 PM CDT | Flash Flood Warning | BRO | Hidalgo, Jim Hogg, Starr | 5 hr |
| Jul 26, 5:59 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 96 min |
| Jul 26, 6:58 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 5 hr |
Nearby
Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.